Strongyloides stercoralis is a common intestinal pathogen, which often causes disseminated infection in patients on long term immunosuppressive therapy. The features of this syndrome range from subtle abdominal discomfort to fatal infection. Many of the immunologically mediated dermatological conditions need prolonged treatment with Immunosuppressants. Hence there is increased risk of this infestation. In dermatology in-patients, strongyloides stercoralis hyperinfection can be confused with a number of conditions, such as steroid-induced gastritis, corticosteroid withdrawal, electrolyte imbalance, lepra reactions, and erythrodermic enteropathy. In a country like India, where barefoot walking is still prevalent, this condition has been reported less often. We report a series of five patients who were diagnosed with strongyloides hyperinfection syndrome during their admission in the dermatology department during the last year. This case series aims at creating awareness among the dermatologists, so that, this, potentially fatal but easily preventable and treatable condition, can be managed properly.